On a non-self adjoint expansion formula.

Naylor, D.

International Journal of Mathematics and Mathematical Sciences (1984)

  • Volume: 7, page 417-427
  • ISSN: 0161-1712

How to cite

top

Naylor, D.. "On a non-self adjoint expansion formula.." International Journal of Mathematics and Mathematical Sciences 7 (1984): 417-427. <http://eudml.org/doc/45933>.

@article{Naylor1984,
author = {Naylor, D.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Kontorovich-Lebedev transform; eigenfunction expansions; Bessel functions; inversion formula; Neumann function},
language = {eng},
pages = {417-427},
publisher = {Hindawi Publishing Corporation, New York},
title = {On a non-self adjoint expansion formula.},
url = {http://eudml.org/doc/45933},
volume = {7},
year = {1984},
}

TY - JOUR
AU - Naylor, D.
TI - On a non-self adjoint expansion formula.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1984
PB - Hindawi Publishing Corporation, New York
VL - 7
SP - 417
EP - 427
LA - eng
KW - Kontorovich-Lebedev transform; eigenfunction expansions; Bessel functions; inversion formula; Neumann function
UR - http://eudml.org/doc/45933
ER -

NotesEmbed ?

top

You must be logged in to post comments.